English  |  正體中文  |  简体中文  |  Items with full text/Total items : 26988/38789
Visitors : 2322808      Online Users : 32
RC Version 4.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search
LoginUploadHelpAboutAdminister

Please use this identifier to cite or link to this item: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/40390

Title: Robust Fuzzy Congestion Control of TCP/AQM Router via Perturbed Takagi-Sugeno Fuzzy Models
Authors: Wen-Jer Chang;Po-Hsun Chen;Cheng-Ting Yang
Contributors: 國立臺灣海洋大學:輪機工程學系
Keywords: Perturbed Takagi-Sugeno fuzzy model;TCP network system;congestion control and robust fuzzy control
Date: 2013-06
Issue Date: 2017-01-18T03:49:54Z
Publisher: International Journal of Fuzzy Systems
Abstract: Abstract:Because the number of transmission control protocol sessions usually varies from time to time, a perturbed Takagi-Sugeno fuzzy model is used in this paper to represent the dynamic transmission control protocol network systems. According to the proposed perturbed Takagi-Sugeno fuzzy model, a robust fuzzy controller design approach is investigated to achieve the congestion avoidance for the transmission control protocol network systems. In order to accomplish the above mission, some sufficient conditions are derived based on the Lyapunov stability theory. By solving these sufficient stability conditions, an active queue management router can be obtained via the proposed robust fuzzy congestion control technique.
Relation: 15(2), pp.203-213
URI: http://ntour.ntou.edu.tw:8080/ir/handle/987654321/40390
Appears in Collections:[輪機工程學系] 期刊論文

Files in This Item:

File Description SizeFormat
ijfs13-2-r-11-NSSSE 2012-P0744_v2.pdf301KbAdobe PDF54View/Open


All items in NTOUR are protected by copyright, with all rights reserved.

 


著作權政策宣告: 本網站之內容為國立臺灣海洋大學所收錄之機構典藏,無償提供學術研究與公眾教育等公益性使用,請合理使用本網站之內容,以尊重著作權人之權益。
網站維護: 海大圖資處 圖書系統組
DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback